# SDR HEEA072167

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Aircraft time: 9,672 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Engine Mount
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEG HAS WORN BEARING. REPLACED WITH SERVICEABLE PART.
